# SDR R61A201511110818

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,575 hours, 17,169 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112253
- Part serial: 1727
- Condition: Odor
- Location: Galley
- Part time: 5,842 hours, 3,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN FLIGHT.  CREW TURNED OFF COFFEEMAKER AND ODOR WENT AWAY.  MAINTENANCE R & R COFFEEMAKER IAW AMM AND OPS CHECKED GOOD.
